toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Hochart, A. doi  openurl
  Title Unique Ergodicity of Deterministic Zero-Sum Differential Games Type
  Year 2021 Publication Dynamic Games And Applications Abbreviated Journal Dyn. Games Appl.  
  Volume 11 Issue Pages 109-136  
  Keywords Differential games; Hamilton-Jacobi equations; Viscosity solutions; Ergodicity; Limit value  
  Abstract We study the ergodicity of deterministic two-person zero-sum differential games. This property is defined by the uniform convergence to a constant of either the infinite-horizon discounted value as the discount factor tends to zero, or equivalently, the averaged finite-horizon value as the time goes to infinity. We provide necessary and sufficient conditions for the unique ergodicity of a game. This notion extends the classical one for dynamical systems, namely when ergodicity holds with any (suitable) perturbation of the running payoff function. Our main condition is symmetric between the two players and involve dominions, i.e., subsets of states that one player can make approximately invariant.  
  Address [Hochart, Antoine] Univ Adolfo Ibanez, Fac Ingn & Ciencia, Diagonal Las Torres 2640, Santiago, Chile, Email:  
  Corporate Author Thesis  
  Publisher (down) Springer Birkhauser Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2153-0785 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000527444200001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1148  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: